Tennessee, 2007Damaging Winds in Tennessee, June 25, 2007
June 25, 2007 · NWS OHX · 2 events in 2 counties and zones
Pulse type thunderstorms June 25, 2007 produced some wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Pulse type thunderstorms June 25, 2007 produced some wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 25, 2:19 AM CST, 9 hours 31 minutes earlier.
Area forecast discussion, Jun 25, 2:19 AM CST, 9 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
319 AM CDT MON JUN 25 2007
.DISCUSSION...
BIG DIFFERENCE TODAY IN TERMS OF POP CHANCES. FOR BNA...THE MAV
COMES IN WITH A 10 POP WHILE THE MET AND FWC COMES IN WITH A 70 POP.
DEW POINT HISTORY ACTUALLY SIDES WITH THE MAV. YESTERDAY...DEWPOINTS
DROPPED DOWN INTO THE UPPER 50S FOR A WHILE IN THE AFTERNOON. THE
MET AND FWC HINTS TOWARD DEW POINTS REMAINING IN THE UPPER 60S. DEW
POINTS THAT HIGH WOULD HELP ELEVATE INSTABILITY AND INCREASE THE
LIKELIHOOD OF CONVECTION. UPPER 60 DEWPOINTS HOWEVER...APPEAR TO BE
TOO HIGH.
FURTHERMORE...18Z NAM UPWARD OMEGA FIELDS APPEAR TO BE DRIVEN
PRIMARILY VIA SPEED CONVERGENCE AS A SMALLER SCALE SFC HIGH DEVELOPS
ACROSS KY. THIS IS QUESTIONABLE AND I WILL THUS FAVOR THE MORE
UNIDIRECTIONAL SURFACE FLOW OF THE MAV.
ON THE OTHER HAND...THE DRY BIASED MAV HAS BEEN EVIDENT OVER THE
LAST SEVERAL DAYS. WILL THEREFORE CONTINUE WITH A TREND AND BLEND
PHILOSOPHY AND INCLUDE 30 POPS FOR ALL AREAS TODAY.
WEAK UPPER TROUGH AXIS PARALLEL TO THE OHIO RIVER WILL REMAIN
STATIONARY. THUS...NOCTURNAL TSTMS ACTIVITY WILL BE LIMITED ACROSS
MIDDLE TN OVER THE NEXT SEVERAL OVERNIGHTS.
FOR THE EXT PERIOD...UPPER TROUGH WILL BEGIN TO PULL EASTWARD BY THU
WITH AN INCREASING WESTERLY FLOW ALOFT. ASSOCIATED FRONTAL BOUNDARY
WILL BRING UNSETTLED CONDITIONS ON THU AND FRI. DRIER AND SLIGHTLY
COOLER AIR WILL WORK ITS WAY IN BEHIND THE FRONT ON SUNDAY.
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 92 69 91 69 / 30 20 30 10
CLARKSVILLE 91 67 91 67 / 30 20 30 10
CROSSVILLE 87 65 88 66 / 30 20 30 10
COLUMBIA 92 69 90 69 / 30 20 30 10
LAWRENCEBURG 93 69 89 68 / 30 20 30 10
WAVERLY 92 68 91 68 / 30 20 30 10
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
21
Hazardous weather outlook, Jun 25, 4:30 AM CST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT MON JUN 25 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-261030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT MON JUN 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ACROSS THE MID STATE TODAY AND THIS EVENING.
NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
31
Thunderstorm Wind, Lawrence
- When
- June 25, 11:50 AM CST
- Where
- Lawrence County, Lawrenceburg
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 35.250, -87.330
Trees were blown down in the city from Highway 242 on the west side to Bobby Brewer Park on the east side. Most tree damage was along Debus Street and Hoover Street. Light poles were blown down at Bobby Brewer Park.
Thunderstorm Wind, Davidson
- When
- June 25, 1:50 PM CST
- Where
- Davidson County, 5 mi SSW of Nashville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.063, -86.864
Trees were blown down at the intersection of Hogan Road and Franklin Road, Hill Road and Overton Road, and U.S. Highway 70 and Beverly Hills Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 25 to 27, 20071 death · 6 injured · $9.3 million · EF0 · 62 events
- Hail and Damaging Winds in Georgia, June 25, 20071 death · $946,000 · 1.75 in hail · 24 events
- Hail and Damaging Winds in North Carolina, June 25, 2007$250,000 · 50 kt wind · 4 events
- Damaging Winds in Tennessee, June 25, 2007$125,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in South Carolina, June 25, 2007$80,000 · 1 in hail · 17 events
- Hail and Damaging Wind in Wyoming, June 25, 2007$70,000 · 4.25 in hail · 14 events
- Damaging Wind in Florida, June 25, 2007$100,000 · 1 event
- Lightning Strikes and Heavy Rain in Florida, June 25, 2007$65,000 · 3 events
- Hail and Damaging Winds in Virginia, June 25, 2007$31,000 · 52 kt wind · 12 events
- Flash Flooding in Texas, June 25, 2007$40,000 · 2 events
- Damaging Wind and Lightning Strike in Texas, June 25, 2007$30,000 · 51 kt wind · 2 events
- Flash Flood and Hail in North Dakota, June 25, 20071.5 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34051, 34054.